# SDR AALA201902059004

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 7,875 hours, 3,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT STARTED AFTER TAKE OFF, SMOKE ODOR IN COCKPIT. EMERGENCY WAS DECLARED, FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED MCM  05-96-70, NO DISCREPANCIES OR ODOR FOUND.  RAN ENGINES IAW AMM 71-00-00,  NO DISCREPANCIES OR ODOR DETECTED.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
